# SDR K11A2025092200350

- Difficulty date: June 5, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 76,276 hours, 46,882 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 76,276 hours, 46,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STRINGER S25L STA 927 AT AFT CARGO COMPARTMENT.
